Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Fixed point theorems for arc-preserving mappings of uniquely arcwise-connected continua

Authors: J. B. Fugate and Lee Mohler
Journal: Proc. Amer. Math. Soc. 123 (1995), 3225-3231
MSC: Primary 54H25; Secondary 54F15
MathSciNet review: 1307517
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a uniquely arcwise-connected continuum and $ f:X \to X$ a map which is arc-preserving (i.e., the image of each arc is an arc or a point). We prove that f has a fixed point.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 54F15

Retrieve articles in all journals with MSC: 54H25, 54F15

Additional Information

PII: S 0002-9939(1995)1307517-4
Article copyright: © Copyright 1995 American Mathematical Society